# SDR CALA2015020693072

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 80,124 hours, 14,065 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 665 & STRINGER 26L - 27L DOUBLER REPAIR, PTT SEQ 1242125, 1242126 & 1242127 ACCOMPLISHED IAW ECRA 5330-05033.  REQUIRES HFEC OR LFEC & DETAILED VISUAL INSPECTION EVERY 16,000 FLIGHT CYCLES.  SEE ECRA 5330-05033 PAGE 2 PARTS 1 & 2.
